# SDR DALA2021051902797

- Difficulty date: May 17, 2021
- Submitted: May 19, 2021
- Operation: Air carrier
- Aircraft: N586NW
- Make and model: Boeing 757351
- Aircraft serial: 32987
- Aircraft time: 63,395 hours, 20,913 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: No Test
- Location: R1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5806 R-1 DOOR GIRT BAR FAILED GO-NO-GO CHECK IN STEPS 11 AND 13. REFERENCE AA AND AMDS WORKCARD. CORRECTIVE ACTION: SUMMARY SEE NR FOR ADDITIONAL INFORMATION 017-0001:2561-01257-01B/001 00005 REPLACED R1 DOOR GIRT BAR REF. B757 AMM 25-66. (1811569)
